I used ibuprofen pretty often each day for about two weeks for severe pain in my hand and finger joints. I began to have chronic nausea, got off the ibuprofen, started taking Prevacid and Pepcid Complete, then Reglan per doctor's prescription. Bad side effects from Reglan--irritability, dizziness, depression,sleepiness. Got off of it. After about 4 weeks, I still have some nausea and only want to eat starches and sugars. Had gallbladder removed 6 months ago. Felt this same type nausea before it was removed. How long does it take for the stomach to heal after Ibuprofen irritation that went on for several weeks?
Hi. I can relate to nausea from Ibroprofen. I can only take one pill maybe 2 a day or I get sick. If I lay off a few days, it gets better. I can colon surgery alittle over 3 months ago so was alternating that with the pain meds. I have acid reflux so I have to make sure I take my Prevacid or I couldn't even take that little bit of IB. It is very hard on the stomach.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.